# SDR CA981125074

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 99
- Engine: Pwa PT6A28
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bolt
- Part number: 99820027
- Condition: Loose
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE WHEEL STEERING ERRATIC DURING TAXI. AIRCRAFT RETURNED TO RAMP.  MAINTENANCE FOUND NOSE STEERING STRADDLE BOLTS LOOSE AND WORN.  BOLTS REPLACED.  PART TC:  4,176.
